Large deviations for the extended Heston model: the large-time case

File Description SizeFormat 
Continuous_affine_Current_New_Correction.pdfAccepted version162.25 kBAdobe PDFView/Open
Title: Large deviations for the extended Heston model: the large-time case
Authors: Jacquier, A
Mijatovic, A
Item Type: Journal Article
Abstract: We study here the large-time behaviour of all continuous affine stochastic volatility models (in the sense of Keller-Ressel) and deduce a closed-form formula for the large-maturity implied volatility smile. Based on refinements of the Gartner-Ellis theorem on the real line, our proof reveals pathological behaviours of the asymptotic smile. In particular, we show that the condition assumed in Gatheral and Jacquier under which the Heston implied volatility converges to the SVI parameterisation is necessary and sufficient.
Issue Date: 30-Jul-2014
Date of Acceptance: 15-Jul-2013
URI: http://hdl.handle.net/10044/1/11572
DOI: http://dx.doi.org/10.1007/s10690-014-9185-8
ISSN: 1573-6946
Publisher: Springer
Start Page: 263
End Page: 280
Journal / Book Title: Asia-Pacific Financial Markets
Volume: 21
Issue: 3
Copyright Statement: © Springer Japan 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/s10690-014-9185-8
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons